# SDR DXTA2018022300633

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 10,652 hours, 7,023 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE FINAL STAGES OF A HIGH ALTITUDE 3 HOUR FLIGHT WHILE MANEUVERING BELOW 10,000 FEET WITH THE THROTTLES PULLED BACK NEAR IDLE TO DESCEND AND SLOW DOWN A STRONG  OILY MUSTY ODOR PERMEATED THE COCKPIT AND CABIN.  UPON ARRIVAL AT AIRCRAFT, LEFT AND RIGHT ENGINE OIL LEVELS WERE CHECKED AND FOUND TO BE LOW. APU OIL LEVEL WAS ALSO CHECKED USING THE DIP STICK AND FOUND TO BE OVER SERVICED. GAINED ACCESS TO LEFT AND RIGHT ENGINE BLEED AIR PIPES AND CHECKED FOR OIL RESIDUE IN PIPES, NO RESIDUE WAS NOTED AND REINSTALLED PIPES TO ORIGINAL CONDITION. ACCESSED MAINTENANCE LOG AND IT WAS NOTED THAT THE APU OIL LEVEL WAS SERVICED. GAINED ACCESS TO ACM WATER SEPARATOR AND REMOVED SOCK AND CLEANED IN ACCORDANCE WITH MAINTENANCE MANUAL 12-19-00. REINSTALLED SOCK.  SERVICED LEFT AND RIGHT ENGINE OIL WITH 1/2 QUART FOR EACH ENGINE IN ACCORDANCE WITH MAINTENANCE MANUAL 12-11-02. ACCOMPLISHED ENGINE RUN AND NO SMELL WAS NOTED FROM EITHER ENGINE.
